Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Georgian Mathematical Journal

Editor-in-Chief: Kiguradze, Ivan / Buchukuri, T.

Editorial Board: Kvinikadze, M. / Bantsuri, R. / Baues, Hans-Joachim / Besov, O.V. / Bojarski, B. / Duduchava, R. / Engelbert, Hans-Jürgen / Gamkrelidze, R. / Gubeladze, J. / Hirzebruch, F. / Inassaridze, Hvedri / Jibladze, M. / Kadeishvili, T. / Kegel, Otto H. / Kharazishvili, Alexander / Kharibegashvili, S. / Khmaladze, E. / Kiguradze, Tariel / Kokilashvili, V. / Krushkal, S. I. / Kurzweil, J. / Kwapien, S. / Lerche, Hans Rudolf / Mawhin, Jean / Ricci, P.E. / Tarieladze, V. / Triebel, Hans / Vakhania, N. / Zanolin, Fabio


IMPACT FACTOR 2018: 0.551

CiteScore 2018: 0.52

SCImago Journal Rank (SJR) 2018: 0.320
Source Normalized Impact per Paper (SNIP) 2018: 0.711

Mathematical Citation Quotient (MCQ) 2018: 0.27

Online
ISSN
1572-9176
See all formats and pricing
More options …
Ahead of print

Issues

An abstract formulation of a theorem of Sierpiński on the nonmeasurable sum of two measure zero sets

Sanjib Basu / Debasish Sen
Published Online: 2019-03-08 | DOI: https://doi.org/10.1515/gmj-2019-2012

Abstract

Here we give an abstract formulation (in uncountable commutative groups) of a classical theorem of Sierpiński on the nonmeasurability of the algebraic sum of measure zero sets.

Keywords: generalized Ulam matrix; Kulikov’s theorem

MSC 2010: 28A05; 28A99; 03E05; 03E10; 28D99

References

  • [1]

    R. A. Johnson, J. Niewiarowski and T. Świa̧tkowski, Small systems convergence and metrizability, Proc. Amer. Math. Soc. 103 (1988), no. 1, 105–112. CrossrefGoogle Scholar

  • [2]

    A. B. Kharazishvili, Some remarks on additive properties of invariant σ-ideals on the real line, Real Anal. Exchange 21 (1995/96), no. 2, 715–724. Google Scholar

  • [3]

    A. B. Kharazishvili, Nonmeasurable Sets and Functions, North-Holland Math. Stud. 195, Elsevier Science, Amsterdam, 2004. Google Scholar

  • [4]

    A. B. Kharazishvili, Topics in Measure Theory and Real Analysis, Atlantis Stud. Math. 2, Atlantis Press, Paris, 2009. Google Scholar

  • [5]

    A. B. Kharazishvili and A. Kirtadze, On algebraic sums of measure zero sets in uncountable commutative groups, Proc. A. Razmadze Math. Inst. 135 (2004), 97–103. Google Scholar

  • [6]

    A. G. Kurosh, The Theory of Groups. Vol. I, Chelsea, New York, 1955. Google Scholar

  • [7]

    J. Niewiarowski, Convergence of sequences of real functions with respect to small systems, Math. Slovaca 38 (1988), no. 4, 333–340. Google Scholar

  • [8]

    B. Riečan, Abstract formulation of some theorems of measure theory, Mat.-Fyz. Časopis Sloven. Akad. Vied 16 (1966), 268–273. Google Scholar

  • [9]

    B. Riečan, Abstract formulation of some theorems of measure theory. II, Mat. Časopis Sloven. Akad. Vied 19 (1969), 138–144. Google Scholar

  • [10]

    B. Riečan, A note on measurable sets, Mat. Časopis Sloven. Akad. Vied 21 (1971), 264–268. Google Scholar

  • [11]

    B. Riečan and T. Neubrunn, Integral, Measure and Ordering, Math. Appl. 411, Kluwer Academic, Dordrecht, 1997. Google Scholar

  • [12]

    Z. Riécanová, On an abstract formulation of regularity, Mat. Časopis Sloven. Akad. Vied 21 (1971), 117–123. Google Scholar

About the article

Received: 2017-02-02

Accepted: 2017-08-21

Published Online: 2019-03-08


Citation Information: Georgian Mathematical Journal, ISSN (Online) 1572-9176, ISSN (Print) 1072-947X, DOI: https://doi.org/10.1515/gmj-2019-2012.

Export Citation

© 2019 Walter de Gruyter GmbH, Berlin/Boston.Get Permission

Comments (0)

Please log in or register to comment.
Log in